# SDR UPS07M51233

- Difficulty date: December 2, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BLOWN.  REMOVED AND REPLACED SLIDE PER AMM 25-61-15-4.  SERVICE PAX DOOR PNEU BOTTLE PER AMM 12-25-04-3.  OPERATIONAL CHECK OF L1 DOOR PER AMM 52-11-02-2.  FOUND OK.  ARM/DISARM LEVER CHECKED NORMAL.
